Vol. 29, No. 3, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Embedded eigenvalues and virtual poles

James Secord Howland

Vol. 29 (1969), No. 3, 565–582
Abstract

An embedded eigenvalue of simple multiplicity is perturbed by an operator of finite rank. The resulting spectral concentration is shown to be due to the pole of the continuation of a certain analytic function.

Mathematical Subject Classification
Primary: 47.48
Milestones
Received: 13 June 1968
Published: 1 June 1969
Authors
James Secord Howland